Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A method for finding roots of arbitrary matrices

Author: J. Greenstadt
Journal: Math. Comp. 9 (1955), 47-52
MSC: Primary 65.0X
MathSciNet review: 0073283
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See, for example, R. T. Gregory, MTAC, v. 7, 1953, p. 215.
  • [2] F. Murnaghan, Theory of Group Representations. Johns Hopkins Univ. Press. Chap. 1.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society